# SDR CA970319003

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7250 · Turbine Section
- Part: Ct Disk
- Part number: 3040911D
- Condition: Worn
- Location: Disk Platform
- Part time: 1,835 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HSI THE CT DISK ASSEMBLY WAS FOUND RUBBING ON THE CT AIR SEAL. FURTHER INSPECTION FOUND THAT EIGHT BLADE ROOTS ON THE OPPOSITE SIDE OF THE DISK ALONG WITH THE DISK PLATFORM WERE GROOVED. THE DEPTHS OF THE GROOVES WERE TO AN UNACCEPTABLE LIMIT. THE CT DISK ASSEMBLY AND THE AIR SEAL WERE REPLACED.
